zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Imaginary vectors in the dual canonical basis of U q (𝔫). (English) Zbl 1044.17009
If 𝔤 is a simple Lie algebra over , 𝔫 a maximal nilpotent subalgebra of 𝔤, let 𝐁 be the canonical basis of U q (𝔫) and 𝐁 * the dual basis with respect to the natural scalar product in U q (𝔫). Berenstein and Zelevinsky had conjectured that the product b 1 b 2 is of the form q m b, for b 1 ,b 2 ,b𝐁 * if and only if b 1 and b 2 q-commute. This would imply that b 1 2 is always of the form q m b, for b 1 𝐁 * . Such vectors are called real, otherwise they are called imaginary. The paper shows that there are imaginary vectors except when 𝔤 if of type A 1 ,A 2 ,A 3 ,A 4 ,B 2 . The author uses this to exhibit an explicit irreducible representation V for U q (sl ^ N ) such that VV is not irreducible.
MSC:
17B37Quantum groups and related deformations
References:
[1]S. Ariki, On the decomposition numbers of the Heeke algebra of G(n, 1, m), J. Math. Kyoto Univ. 36 (1996), 789–808.
[2]A. Berenstein, A. Zelevinsky, String bases for quantum groups of typ e Ar, Adv. Soviet Math. 16 (1993), 51–89.
[3]P. Caldero, Adapted algebras for the Berenstein – Zelevinsky conjecture, Transformation Groups 8 (2003), No. 1, 37–50. · doi:10.1007/s00031-003-1121-3
[4]P. Caldero, A multiplicative property of quantum flag minors, preprint, 2001, math. RT/0112205.
[5]V. Chari, A. Pressley, Quantum affine algebras and affine Heeke algebras, Pacific J. Math. 174 (1996), 295–326.
[6]I. V. Cherednik, A new interpretation of Gelfand-Tzetlin bases, Duke Math. J. 54 (1987), 563–577. · doi:10.1215/S0012-7094-87-05423-8
[7]S. Fomin, A. Zelevinsky, Cluster algebras 1: Foundations, J. Amer. Math. Soc. 15 (2002), 497–529. · doi:10.1090/S0894-0347-01-00385-X
[8]V. Ginzburg, N. Yu. Reshetikhin, E. Vasserot, Quantum groups and flag varieties, A.M.S. Contemp. Math. 175 (1994), 101–130. · doi:10.1090/conm/175/01840
[9]J. A. Green, Quantum groups, Hall algebras and quantum shuffles, in: Finite Reductive Groups, Related Structures and Representations, Ed. M. Cabanes, Prog. Math., Vol. Prog. Math., Birkhiiuser, 1996, 273–290.
[10]M. Kashiwara, On crystal bases of the q-analogue of universal enveloping algebras, Duke Math. J. 63 (1991), 465–516. · doi:10.1215/S0012-7094-91-06321-0
[11]M. Kashiwara, Global bases of quantum groups, Duke Math. J. 69 (1993), 455–485. · doi:10.1215/S0012-7094-93-06920-7
[12]M. Kashiwara, Y. Saito, Geometric construction of crystal bases, Duke Math. J. 89 (1997), 9–6. · doi:10.1215/S0012-7094-97-08902-X
[13]P. Lalonde, A. Ram, Standard Lyndon bases of Lie algebras and enveloping algebras, Trans. Amer. Math. Soc. 347 (1995), 1821–1830. · doi:10.1090/S0002-9947-1995-1273505-4
[14]B. Leclerc, Dual canonical bases, quantum shuffles and q-characters, preprint 2002, math. QA/0209133.
[15]B. Leclerc, M. Nazarov, J.- Y. Thibon, Induced representativns of affine Heeke algebras and canonical bases of quantum groups, in: Studies in Memory of Issai Schur, Ed. A. Joseph, A. Melnikov, R. Rentschler, Prog. Math., Vol. 210, Birkhiiuser, 2003, 115–153.
[16]M. Lothaire, Combinatorics on Words, Readings, Massachusetts, 1983.
[17]G. Lusztig, Introduction to Quantum Groups, Prog. Math., Vol. 110, Birkhiiuser, 1993.
[18]G. Lusztig, Quivers, perverse sheaves and quantized enveloping algebras, J. Amer. Math. Soc. 4 (1991), 365–421. · doi:10.1090/S0894-0347-1991-1088333-2
[19]M. Reineke, Multi plicative properties of dual canonical bases of quantum groups, J. Algebra 211 (1999), 134–149. · doi:10.1006/jabr.1998.7570
[20]C. Reutenauer, Free Lie Algebras, Oxford University Press, 1993.
[21]M. Rosso, Groupes quantiques et algebres de battage quantiques, C. R. Acad. Sci. Paris 320 (1995), 145–148.
[22]M. Rosso, Quantum groups and quantum shuffles, Invent. Math. 133 (1998), 399–416. · doi:10.1007/s002220050249
[23]M. Rosso, Lyndon bases and the multiplicative formula for R-matrices, preprint, 2002.
[24]A. Zelevinsky, Connected components of real double Bruhat cells, Intern. Math. Res. Notices 21 2000, 1131–1153. · doi:10.1155/S1073792800000568
[25]A. Zelevin sky, P ersonal communication.
[26]A. Zelevinsky, From Littlewood- Richardson coefficients to cluster algebms in three lectures, in: Symmetric Functions 2001: Surveys of Developments and Perspectives, Ed. S. Fomin, NATO Science Series II, Vol. 74, Kluwer, 2002, 253–273.
[27]A. Zelevinsky, Induced representations of reductive p-adic groups, II, Ann. Sci. E.N.S. 13 (1980), 165–210.
[28]A. B. Зeлeвискй, B. C. Petax, Oснoeнoe aффu’qnнoe npoсmpaнсмeo u кaнoнuчeскuэ бaзuсы e нenpueoмыx npeмaвлeнuяx pynnы Sp(4), ДAH CCP 300 (1998), No. 1, 31–35. Engl. transl.: A.V. Zelevinskii, V. S. Retakh, The base affine space and canonical bases in irreducible representations of the group SP(4), Soviet Math. Dokl. 37 (1988), No. 3, 618–622.